MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL 1/2ML INS SYR 28GX1/2"; INSULIN SYRINGE

EXELINT INTERNATIONAL, CO. EXEL 1/2ML INS SYR 28GX1/2"; INSULIN SYRINGE
Catalog Number 26024
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
"one of the syringes had a bent needle and she was unable to use it".It was observed after removal of the cap.There are no photographs available.The syringes were to be used for leuprolide acetate injection.It is unknown if the patient experienced any adverse events and if the product is available for return.
 
Additional Manufacturer Narrative
Per our investigation: there have been no similar confirmed complaints for this product in the past year visual inspection was performed on 100pcs retained samples with no bent needles observed after opening the needle cap magnified inspection (20x) was performed on 50pcs retained samples with no bent needles observed.Review of in process records did not find any nonconformities relating to bent needles.Potential causes but cannot be confirmed due to the lack of the returned product: mishandling, needle reuse, incorrect cap removal, defects in production process.Based on the available information, the root cause cannot be confirmed.(b)(4).

Brand Name
EXEL 1/2ML INS SYR 28GX1/2"
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key19291790
Report Number1035907-2024-00021
Device Sequence Number21074270
Product Code FMF
UDI-Device Identifier00020221260243
UDI-Public(01)00020221260243
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue Number26024
Device Lot Number210822
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown